# SDR AALA20021438

- Difficulty date: October 8, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N219AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49171
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CRACKED STATION 1380 ABOVE LONGERON 14R.  INSTALLED DOUBLER PER SRM 53-01 AND AARD 53-30-00-02 REVISION 8/30/02.  (M)
